# SDR UALA2012102306060

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT REPORTED BY RAMP AND LOCATED PROX AT 6 FEET FWD OF DOOR 2L THRESHOLD LEVEL AREA.   SAMC TEXT: DAMAGE IS AT STR 575 AND WL S15, IT IS APPROX 2 INCH WIDTH & 2 INCH LONG WITH 0.094 DEPTH, IT IS 2 AND 1-4 FROM SKIN SPLICE.  CORRECTION, DENT IS MORE THEN 3 INCH FROM SKIN SPLICE PER MECH.  INSTALLED INTERIM REPAIR PER ECRA 5330-04346.
